# SDR DALA1161250927

- Difficulty date: October 28, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 61,096 hours, 46,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO COMPARTMENT HOLE IN FLOOR JUST INSIDE DOOR JAMB.  INSTALLED TEMP PATCH PER SRM 53-05D FIG 802D.
